• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Dispersion of the Arnold’s Asymptotic Ergodic Hopf Invariant and a Formula for Its Calculation

Arnold Mathematical Journal. 2020. Vol. 6. No. 2. P. 199-211.
Akhmet’ev P., Vyugin I. V.

The main result of the paper is the formula that calculates the dispersion of the asymptotic Hopf invariant of a magnetic field. The paper contain examples, which describe magnetic fields in a conductive medium.